Jump to content
CrazyBoards.org

Start crying after taking any SSRI


Recommended Posts

I dont know why i start crying after taking 1st dose of any SSRI except paxil. I stop my med after 1st dose itself.

Pdoc said to not stop my ssri even if i start crying as it will go away with time. I dont cry if i take high dose benzo along with it though. But i sleep all day on benzo so i cant take it. To keep crying everyday would be a torture but to do that i think i would need to hospitalize myself.

Any thoughts ?

Edited by clinic
Link to comment
Share on other sites

4 hours ago, clinic said:

I dont know why i start crying after taking 1st dose of any SSRI except paxil. I stop my med after 1st dose itself.

are you saying that you haven't tried taking more than one dose? your pdoc is right in that some side effects that pop up when you start a med go away with time. SSRIs need more time to work than one day, though i have heard of folks having a bad reaction right off the bat.

do you cry all day after taking a dose, or is it just for a while?

is there any chance that the crying is coming from anxiety about starting a new medication? just wondering, seeing that taking your benzo seems to help, though i see that that's not a feasible route to take given that it puts you to sleep.

based on your signature, is it correct to assume that you're trying to control OCD symptoms with the SSRI?

Link to comment
Share on other sites

11 hours ago, echolocation said:

do you cry all day after taking a dose, or is it just for a while?

based on your signature, is it correct to assume that you're trying to control OCD symptoms with the SSRI?

I cry for a while, then next day im fine.

Yes im trying control OCD with SSRI.

Link to comment
Share on other sites

  • 1 month later...

Update: I start crying after taking 1st dose of any SSRI/SNRI and even beta blockers like propranolol makes me cry. If i take high dose benzo along with them, then i dont cry at all - i just sleep all day on high dose benzos.

Should i try lexapro for 1 week, even if i cry everyday on it ?

Link to comment
Share on other sites

Yes, I think you need to stick it out. Honestly you won’t know if a med is going to help you or not for about six weeks. That’s enough time to note positive changes, get over initial side effects, and decide whether or not you can manage ongoing side effects. 

Link to comment
Share on other sites

Basically if all you can give an AD is one day there is no reason to try then as generally AD's take weeks to start working and during this time you may experience side effects which will go away once the AD is fully working.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...